# SDR MYWA100138

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,505 hours, 9,183 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 25,153 hours, 9,050 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 888378
- Condition: Leaking
- Part time: 25,153 hours, 9,050 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ENGINE OIL LEAK FOUND WITH ENGINE AT IDLE COMING FROM FORWARD SUMP DRAIN.  LEAK OUT OF LIMITS.  ENGINE REPLACED.
